MathSciNet Relay Station
MathSciNet bibliographic data
MR962807 (89k:30044) 30F10
Fisher, Yuval; Hubbard, John H.; Wittner, Ben S. A proof of the uniformization theorem for arbitrary plane domains. Proc. Amer. Math. Soc. 104 (1988), no. 2, 413–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement